# SDR SWAA2015041538533

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 37,014 hours, 21,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WIGGLE PLATE AT PANEL 551EB CRACKED.  R & R WIGGLE PLATE SRM.
